# SDR CALA2012042300292

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 33,552 hours, 13,628 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 40,992 hours, 14,744 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF NR 2 ENGINE OVERHEAT ILLUMINATED.  AFTER POWER REDUCTION THE LIGHT EXTINGUISHED. PRESSURISED NR 2 ENG PNEU SYS.  FOUND PRSOV LEAKING EXCESSIVELY REPLACED PRSOV IAW MM 36-11-04.  RAN ENG IAW 71-00-00-700-813F00 CHECKED GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT 1530673, SN OFF 04890 VALVE, PRESSURE OFF 29-3612-9-0004 4890, ON 29-3612-9-0004 0350.
